MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DIB00
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as lens was remained implanted section d6b: if explanted, give date: not applicable, as lens was remained implanted.Section h3: the device was not returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the lens was used as a back up lens after the first lens was removed (serial (b)(6)).After insertion, the ophthalmologist observed debris on the leading edge, though it was not prominent.Lens was left in the patient's eye.No injury or further intervention was required.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: no.Section d-9: device date returned to manufacturer: not returned.Section h-3: device evaluated by manufacturer: photo evaluation.Device evaluation: no suspect product was received; customer-provided photos were evaluated.The images show a pseudophakic eye implanted primarily with a tecnis eyhance preloaded in the simplicity delivery system (model dib00); other photos appear to show the secondarily implanted lens.A roughness or irregularity is visible on one lens edge in the provided images and is not observed on the opposite edge.A similar, less prominent irregularity can be seen in other images.The observed edge-surface irregularity is minimal and corresponds to the area shown in the photos.The nature, root cause of the reported incident as well as its potential clinical impact cannot be determined from a picture assessment.The complaint issue was not identified during photo evaluation.The other observed issues during the photo evaluation could not be confirmed to be related to a manufacturing or design issue.Based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22853166
Report Number3012236936-2025-000206
Device Sequence Number15567718
Product Code HQL
UDI-Device Identifier05050474731738
UDI-Public(01)05050474731738(17)270823
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIB00
Device Catalogue NumberDIB00U0190
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale